Glycergrow causing asthma?
- 08-05-2013, 06:03 PM
Glycergrow causing asthma?
As soon as I started this last week I am out of breath really easily and seem to be using my puffer more where for like 4-5 years I use it once a year.
I've heard that it can cause allergic reactions in some and cause respiratory issues in some people.
I know it's because that's the only thing I've added to my workouts and ever since my asthma is getting worse.
Spewing because its a great product! I may stop it and see what happens, looks like I want be able to use ArA either....
Anyone else experience this?
- 08-05-2013, 06:35 PM
I've never heard of this. I would discontinue use of the product as soon as possible though if it's causing this. You don't want any long term effects from it. I really think you should switch products for sure try something new to get you Better results. What is your goal?
- 08-05-2013, 06:39 PM
08-05-2013, 08:05 PM
08-05-2013, 08:07 PM
I've heard it can sometimes cause allergies (rarely) in people with asthma. When its in foods or when consumed on a regular basis.
Same with ArA. If anyone has any idea why GMS could cause respiratory problems let me know!
08-05-2013, 11:27 PM
I have asthma and GMS has no such effect.
The cause is ArA, which has tracheal/bronchial metabolites that can effectively reduce long capacity
The above is my own opinion and does not reflect the opinion of PES
08-06-2013, 06:48 AM
08-06-2013, 07:33 AM
Nothing "causes" asthma. You either have it or you don't. Triggering asthma attacks and having bronchospasms is completely different though. It may not necessarily be the GMS but perhaps something you are allergic to within the ingredient profile as a whole. Perhaps something you are allergic to from the facility thewas produced in. I've never heard of allergic reactions to GMS, but that can't rule out the possibility of it occurring. Regardless, if it is triggering your asthma and causing you to use your quick-acting bronchodilator more often than usual then I'm going to give you the same advice I give my asthma patients... get rid of the trigger agent! Time to stop taking it unfortunately
08-06-2013, 07:41 AM
08-06-2013, 07:43 AM
08-06-2013, 07:44 AM
08-06-2013, 07:48 AM
08-06-2013, 07:51 AM
As far as supplements go... stay away from anything that triggers it to become worse (or that you are allergic to).
When I (and a friend swears by this too) were taking EC during a cut it was almost perceived to be "easier" to breathe through HIIT sessions than without it.
Similar Forum Threads
- By Bone in forum AnabolicsReplies: 6Last Post: 07-28-2003, 09:53 PM
- By buyb12 in forum AnabolicsReplies: 0Last Post: 07-10-2003, 05:52 PM
- By belbs75 in forum AnabolicsReplies: 9Last Post: 04-29-2003, 08:55 PM
- By bigpetefox in forum General ChatReplies: 16Last Post: 12-27-2002, 03:22 PM
- By Big Masa in forum SupplementsReplies: 24Last Post: 10-29-2002, 10:14 PM